Home > Riviste > Minerva Anestesiologica > Fascicoli precedenti > Minerva Anestesiologica 2012 Novembre;78(11) > Minerva Anestesiologica 2012 Novembre;78(11):1309-10

ULTIMO FASCICOLO
 

ARTICLE TOOLS

Estratti

MINERVA ANESTESIOLOGICA

Rivista di Anestesia, Rianimazione, Terapia Antalgica e Terapia Intensiva


Official Journal of the Italian Society of Anesthesiology, Analgesia, Resuscitation and Intensive Care
Indexed/Abstracted in: Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 2,036


eTOC

 

LETTERS TO THE EDITOR  


Minerva Anestesiologica 2012 Novembre;78(11):1309-10

lingua: Inglese

Ropivacaine-induced cardiac arrest and paraplegia after epidural anesthesia

Jiang X., Huang W., Lin X.

Department of Anesthesiology, West China Second Hospital, Sichuan University, Chengdu, Sichuan, China


FULL TEXT  


inizio pagina

Publication History

Per citare questo articolo

Corresponding author e-mail

xuemeilinscu@gmail.com